Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 438258, 11 pages
http://dx.doi.org/10.1155/2014/438258
Research Article

Integration by Parts and Martingale Representation for a Markov Chain

1Cass Business School, City University London, 106 Bunhill Row, London EC1Y 8TZ, UK
2Department of Applied Finance and Actuarial Studies, Faculty of Business and Economics, Macquarie University, Sydney, NSW 2109, Australia

Received 30 October 2013; Accepted 10 May 2014; Published 2 June 2014

Academic Editor: Shuping He

Copyright © 2014 Tak Kuen Siu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Benth, G. di Nunno, A. Løkka, B. Øksendal, and F. Proske, “Explicit representation of the minimal variance portfolio in markets driven by Lévy processes,” Mathematical Finance, vol. 13, no. 1, pp. 55–72, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. A. León, R. Navarro, and D. Nualart, “An anticipating calculus approach to the utility maximization of an insider,” Mathematical Finance, vol. 13, no. 1, pp. 171–185, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. P. Imkeller, “Malliavin's calculus in insider models: additional utility and free lunches,” Mathematical Finance, vol. 13, no. 1, pp. 153–169, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Fournié, J.-M. Lasry, J. Lebuchoux, P.-L. Lions, and N. Touzi, “Applications of Malliavin calculus to Monte Carlo methods in finance,” Finance and Stochastics, vol. 3, no. 4, pp. 391–412, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Fournié, J.-M. Lasry, J. Lebuchoux, and P.-L. Lions, “Applications of Malliavin calculus to Monte-Carlo methods in finance. II,” Finance and Stochastics, vol. 5, no. 2, pp. 201–236, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. M. Bismut, “Martingales, the Malliavin calculus and hypoellipticity under general Hörmander's conditions,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 56, no. 4, pp. 469–505, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Bichteler, J.-B. Gravereaux, and J. Jacod, Malliavin Calculus for Processes with Jumps, vol. 2, Gordon and Breach Science Publishers, New York, NY, USA, 1987. View at MathSciNet
  8. R. F. Bass and M. Cranston, “The Malliavin calculus for pure jump processes and applications to local time,” Annals of Probability, vol. 14, pp. 490–532, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Norris, “Integration by Parts for Jump Processes,” in Séminaire de Probabilités XXII, vol. 1322 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1998. View at Google Scholar
  10. R. J. Elliott and A. H. Tsoi, “Integration by parts for the single jump process,” Statistics & Probability Letters, vol. 12, no. 5, pp. 363–370, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. J. Elliott and A. H. Tsoi, “Integration by parts for Poisson processes,” Journal of Multivariate Analysis, vol. 44, no. 2, pp. 179–190, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. Nualart, The Malliavin Calculus and Related Topics, Springer, Berlin, Germany, 2nd edition, 2006. View at MathSciNet
  13. N. Privault, Stochastic Analysis in Discrete and Continuous Settings with Normal Martingales, vol. 1982 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. G. di Nunno, B. Øksendal, and F. Proske, Malliavin Calculus for Lévy Processes with Applications to Finance, Springer, Berlin, Germany, 2009.
  15. R. Norberg, “A time-continuous markov chain interest model with applications to insurance,” Applied Stochastic Models and Data Analysis, vol. 11, no. 3, pp. 245–256, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. R. J. Elliott and P. E. Kopp, Mathematics of Financial Markets, Springer, New York, NY, USA, 2nd edition, 2005. View at MathSciNet
  17. N. Song, W. K. Ching, T. K. Siu, E. S. Fung, and M. K. Ng, “Option valuation under a multivariate Markov chain model,” in Proceedings of the IEEE Computer Society Proceedings (CSO '10), vol. 1, pp. 177–181, Huangshan, China.
  18. R. J. Elliott, C. C. Liew, and T. K. Siu, “Characteristic functions and option valuation in a Markov chain market,” Computers & Mathematics with Applications, vol. 62, no. 1, pp. 65–74, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. van der Hoek and R. J. Elliott, “American option prices in a Markov chain market model,” Applied Stochastic Models in Business and Industry, vol. 28, no. 1, pp. 35–59, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. van der Hoek and R. J. Elliott, “Asset pricing using finite state Markov chain stochastic discount functions,” Stochastic Analysis and Applications, vol. 30, no. 5, pp. 865–894, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. Norberg, “The Markov chain market,” ASTIN Bulletin, vol. 33, pp. 265–287, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. M. Koller, Stochastic Models in Life Insurance, Springer, Berlin, Germany, 2012.
  23. H. Tong, Nonlinear Time Series: A Dynamical System Approach, vol. 6, Oxford University Press, Oxford, UK, 1990. View at MathSciNet
  24. H. Shen, Y. Chu, S. Xu, and Z. Zhang, “Delay-dependent H control for jumping delayed systems with two Markov processes,” International Journal of Control, Automation, and Systems, vol. 9, no. 3, pp. 437–441, 2011. View at Publisher · View at Google Scholar
  25. S. He and F. Liu, “Finite-time H control of nonlinear jump systems with time-delays via dynamic observer-based state feedback,” IEEE Transactions on Fuzzy Systems, vol. 20, no. 4, pp. 605–614, 2012. View at Publisher · View at Google Scholar
  26. S. He and F. Liu, “Adaptive observer-based fault estimation for stochastic Markovian jumping systems,” Abstract and Applied Analysis, vol. 2012, Article ID 176419, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. X. Zhang, R. J. Elliott, and T. K. Siu, “A stochastic maximum principle for a Markov regime-switching jump-diffusion model and its application to finance,” SIAM Journal on Control and Optimization, vol. 50, no. 2, pp. 964–990, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. He, “Resilient L1-L filtering of uncertain Markovian jumping systems within the finite-time interval,” Abstract and Applied Analysis, vol. 2013, Article ID 791296, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  29. T. K. Siu, “A BSDE approach to optimal investment of an insurer with hidden regime switching,” Stochastic Analysis and Applications, vol. 31, no. 1, pp. 1–18, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. R. J. Elliott and T. K. Siu, “Filtering and change point estimation for hidden Markov-modulated Poisson processes,” Applied Mathematics Letters, vol. 28, pp. 66–71, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  31. Z.-G. Wu, P. Shi, H. Su, and J. Chu, “Asynchronous l2-l filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities,” Automatica, vol. 50, no. 1, pp. 180–186, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  32. R. J. Elliott, L. Aggoun, and J. B. Moore, Hidden Markov Models: Estimation and Control, vol. 29, Springer, New York, NY, USA, 1994. View at MathSciNet
  33. G. G. Yin and Q. Zhang, Discrete-Time Markov Chains: Two-Time-Scale Methods and Applications, vol. 55, Springer, New York, NY, USA, 2005. View at MathSciNet
  34. G. G. Yin and Q. Zhang, Continuous-Time Markov Chains and Applications: A Two-Time-Scale Approach, vol. 37, Springer, New York, NY, USA, 2nd edition, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  35. W. K. Ching, X. Huang, M. K. Ng, and T. K. Siu, Markov Chains: Models, Algorithms and Applications, Springer, New York, NY, USA, 2nd edition, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  36. R. J. Elliott, “A partially observed control problem for Markov chains,” Applied Mathematics and Optimization, vol. 25, no. 2, pp. 151–169, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. R. J. Elliott, Stochastic Calculus and Applications, vol. 18, Springer, Berlin, Germany, 1982. View at MathSciNet
  38. R. J. Elliott and M. Kohlmann, “Integration by parts and densities for jump processes,” Stochastics and Stochastics Reports, vol. 27, no. 2, pp. 83–97, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. J. M. C. Clark, “The representation of functionals of Brownian motion by stochastic integrals,” Annals of Mathematical Statistics, vol. 41, pp. 1282–1295, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. U. G. Haussmann, “On the integral representation of functionals of Itô processes,” Stochastics, vol. 3, no. 1, pp. 17–28, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. D. Ocone, “Malliavin's calculus and stochastic integral representations of functionals of diffusion processes,” Stochastics, vol. 12, no. 3-4, pp. 161–185, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. D. L. Ocone and I. Karatzas, “A generalized Clark representation formula, with application to optimal portfolios,” Stochastics and Stochastics Reports, vol. 34, no. 3-4, pp. 187–220, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. I. Karatzas, D. L. Ocone, and J. Li, “An extension of Clark's formula,” Stochastics and Stochastics Reports, vol. 37, no. 3, pp. 127–131, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. R. J. Elliott and M. Kohlmann, “A short proof of a martingale representation result,” Statistics & Probability Letters, vol. 6, no. 5, pp. 327–329, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  45. K. Aase, B. Øksendal, N. Privault, and J. Ubøe, “White noise generalizations of the Clark-Haussmann-Ocone theorem with application to mathematical finance,” Finance and Stochastics, vol. 4, no. 4, pp. 465–496, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  46. G. di Nunno, B. Øksendal, and F. Proske, “White noise analysis for Lévy processes,” Journal of Functional Analysis, vol. 206, no. 1, pp. 109–148, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. P. Brémaud, Point Processes and Queues: Martingale Dynamics, Springer, Berlin, Germany, 1981. View at MathSciNet
  48. T. R. Bielecki, S. Crepey, and A. Herbertsson, “Markov chain models of portfolio credit risk,” in Oxford Handbook of Credit Derivatives, A. Rennie and A. Lipton, Eds., pp. 327–382, Oxford University Press, Oxford, UK, 2011. View at Google Scholar